# SDR SWAA2022052309320

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 68,006 hours, 40,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LENS NOT SECURE 12F / [01] REMOVED AND REPLACED CABIN EMERGENCY EXIT LIGHT LENS IN REF TO BOEING AMM 33-52-01
